# SDR UPS202921

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION AROUND FASTENER HOLES UPPER AND LOWER FLANGES OF FLOORBEAM AT STATION 344, RBL 11 TO RBL 20, WL 208.1.  MAINTENANCE FABRICATED REPAIR PARTS AND INSTALLED IAW UPS EO B727-5310-6844A.
